| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Loss of Range of Motion (2032)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant devices - persona revision cemented standard femur right size 9 catalog #: 42504606602 lot #: 64626851, persona revision offset splined uncemented stem extension 6mm x 17mm x +175mm catalog #: 42560617517 lot #: 64759641, persona revision posterior cemented femoral augment size 9, 9+ 5mm catalog #: 42556806605 lot #: 64760893, persona revision posterior cemented femoral augment size 9, 9+ 5mm catalog #: 42556806605 lot #: 64661852, persona revision cemented tibia right size e catalog #: 42542007102 lot #: 64394518, persona revision vivacit-e cck articular surface right 18mm with locking screw catalog #: 42522800718 lot #: 64286235, persona revision offset splined uncemented stem extension 3mm x 17mm x 135mm catalog #: 42560313517 lot #: 64769718, unknown palacos bone cement catalog #: ni lot #: ni.The complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this patient; please see all reports associated with this event: 0001822565-2024-00550 0001822565-2024-00551 0001822565-2024-00555 0001822565-2024-00556 0001822565-2024-00557 0001822565-2024-00558 0001822565-2024-00559 h3 other text : investigation incomplete.
Event or Problem Description
It was reported that the patient was treated with topical agents, non-steroidal anti-inflammatory drugs, and narcotics to address limited range of motion and persistent moderate pain approximately two (2) years following the patient's last right knee arthroplasty.No surgical intervention has been reported to date.Operative notes noted no intraoperative complications.
Event or Problem Description
No further event information is available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records and radiographs were provided and reviewed by a health care professional.Review of the available records identified the - following: prothesis well seated and positioned appropriately with no signs of wear or loosening, narcotics for pain relief, electric shooting, pins/needles, rom 0-95.Radiographs were not reviewed as they are thoroughly covered in medical records.A definitive root cause cannot be determined.The complaint is confirmed via medical records.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.